# SDR NTB2008F00001

- Difficulty date: August 8, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N5880V
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703158
- Engine: Cont TSIO360F
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Condition: Broken
- Location: Impulse Coupling
- Part time: 14 hours
- Component: Magneto
- Component part number: S66LSC25P
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPULSE COUPLING SPRING BROKEN.  EVIDENCE OF PRE-EXISTING CRACK AND CORROSION.  VERY LOW TIME IS SERVICE.  MAG TO ENGINE TIMING LOST.  BOTH MAGS EXPERIENCED THE SAME FAILURE ALMOST SIMULTANEOUSLY.  (K)
